# SDR UIEA2011081700455

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 54,858 hours, 8,568 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND,  FOUND A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, BETWEEN APPROX THE 9 TO 12 O'CLOCK POSITION ON THE NR 3 ENGINE. THE CIRCUMFERENTIAL CRACK IS APPROX 11" LONG AND IS JUST IN FRONT OF NAC STA 349.236.  IAW SRM 54-41-30 THE LENGTH OF THE CRACK IS OUT OF LIMIT. STOP DRILLED ENDS OF THE CRACK WITH A 0.125" DIAMETER HOLE.
